# SDR QXEA9600062

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- Engine: Pwa PW120A
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI - OIL SMELL IN CABIN ON DESCENT.  AIRCRAFT LANDED IN BOI WITHOUT FURTHER PROBLEM.  AIRCRAFT FERRIED TO PDX FOR REPAIR.  NR 1 ENGINE REPLACED IAW MAINT MANUAL.  ENGINE AND BLEED AIR OPS CHECKED GOOD ON GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  AWAITING ENGINE TEARDOWN FOR CAUSE.
